Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Omaha, NE

April 1, 2015Cass County, Nebraska; Fremont County, Mills County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Apr 1, 2015, 11:19 PM CDT for Cass County, Nebraska; Fremont County, Mills County, Iowa. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2015, 11:19 PM CDT (04:19 UTC)
Expired
Apr 1, 2015, 11:45 PM CDT
In force
26 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Fremont County, IA, Mills County, IA, Cass County, NE

The radar

The Omaha radar (KOAX), 66 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 11:20 PM CDTTSTM WND GST 60Murray, NE
Apr 1, 11:25 PM CDTTSTM WND GST 503 W Pacific Junction, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 1, 5:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
2661 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS53 KOAX 020419
SVROAX
IAC071-129-NEC025-020445-
/O.NEW.KOAX.SV.W.0009.150402T0419Z-150402T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1119 PM CDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLS COUNTY IN SOUTHWESTERN IOWA...
  NORTHEASTERN FREMONT COUNTY IN SOUTHWESTERN IOWA...
  NORTHEASTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PACIFIC
  JUNCTION...OR 21 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PLATTSMOUTH...GLENWOOD...MALVERN...PACIFIC JUNCTION...EMERSON...
  TABOR...HASTINGS AND IMOGENE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 27.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 22 AND 31.
 HIGHWAY 75 IN NEBRASKA NEAR MILE MARKER 73.
 INTERSTATE 29 BETWEEN MILE MARKERS 27 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4090 9574 4090 9575 4091 9580 4092 9594
      4106 9592 4106 9588 4108 9587 4105 9538
      4086 9539
TIME...MOT...LOC 0419Z 275DEG 45KT 4098 9583 

HAIL...0.88IN
WIND...60MPH
 
$$

NIETFELD/BCM
2 follow-up statements
005 
WWUS53 KOAX 020433
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT WED APR 1 2015

NEC025-020442-
/O.CAN.KOAX.SV.W.0009.000000T0000Z-150402T0445Z/
CASS NE-
1133 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4091 9579 4093 9581 4100 9583 4103 9585
      4108 9586 4105 9538 4086 9539 4090 9574
TIME...MOT...LOC 0432Z 275DEG 45KT 4096 9560 

$$

IAC071-129-020445-
/O.CON.KOAX.SV.W.0009.000000T0000Z-150402T0445Z/
MILLS IA-FREMONT IA-
1133 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN MILLS AND NORTHEASTERN FREMONT COUNTIES...

AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MALVERN...OR
29 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENWOOD...MALVERN...PACIFIC JUNCTION...EMERSON...TABOR...HASTINGS
AND IMOGENE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 3 AND 27.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 22 AND 31.
 INTERSTATE 29 BETWEEN MILE MARKERS 27 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4091 9579 4093 9581 4100 9583 4103 9585
      4108 9586 4105 9538 4086 9539 4090 9574
TIME...MOT...LOC 0432Z 275DEG 45KT 4096 9560 

HAIL...0.75IN
WIND...60MPH
 
$$

NIETFELD/BCM
920 
WWUS53 KOAX 020439
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1139 PM CDT WED APR 1 2015

IAC071-129-020448-
/O.EXP.KOAX.SV.W.0009.000000T0000Z-150402T0445Z/
MILLS IA-FREMONT IA-
1139 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MILLS AND
NORTHEASTERN FREMONT COUNTIES WILL EXPIRE AT 1145 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. GUSTY 
WINDS TO AROUND 40 MPH WILL STILL BE POSSIBLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN OMAHA.

LAT...LON 4091 9579 4093 9581 4100 9583 4103 9585
      4108 9586 4105 9538 4086 9539 4090 9574
TIME...MOT...LOC 0437Z 275DEG 45KT 4096 9560 

$$

NIETFELD/BCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 6:30 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Apr 1, 6:30 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
630 PM CDT WED APR 1 2015

.UPDATE...
ISSUED AT 625 PM CDT WED APR 1 2015

SEVERE WATCH 15 WAS ISSUED EARLIER VALID UNTIL 06Z. STORMS ALONG
THE COLD FRONT IN NORTHEAST NEBRASKA HAVE PRODUCED UP TO QUARTER
SIZE HAIL AND WIND GUSTS UP TO 50 MPH. BELIEVE THIS MAY TRANSITION
INTO MORE OF A WIND EVENT AS WE HEAD THROUGH THE EVENING.

&&

.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 241 PM CDT WED APR 1 2015

MAIN FOCUS IS ON THE DEVELOPING SEVERE WEATHER THREAT AS A COLD
FRONT MOVES INTO THE REGION THIS AFTERNOON.

THE COLD FRONT AT 19Z WAS LOCATED FROM EAST CENTRAL SD THROUGH
NORTHWEST KANSAS...WITH SOME MINIMAL DEVELOPING ALONG THE COLD
FRONT ACROSS WESTERN THROUGH NORTH CENTRAL NEBRASKA. HRRR MODEL
HAS INDICATED CONVECTION MAY DEVELOP ALONG THE FRONT INTO
ANTELOPE/KNOX COUNTIES BY 21Z...BUT THIS STILL SEEMS ABOUT 1 HOUR
TOO SOON...DEFINITELY PREFERRING THE 12Z HIRES NMM/ARW AND 00Z
SPC SSEO MODELS SUGGESTING DEVELOPMENT MAY HOLD OFF UNTIL 22-23Z.

MEANWHILE...THE MOISTURE RETURN HAS STRUGGLED IN OUR AREA...FIRST
BEING IMPEDED BY OVERNIGHT CONVECTION TO OUR SOUTH...AND NOW
SURFACE DEWPOINTS HAVE BEEN MIXING DOWN DESPITE THE STRONG
SOUTHERLY WINDS...WHICH AT TIMES HAVE MET WIND ADVISORY CRITERIA
ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THE COMBINATION OF
TEMPS IN THE LOWER 80S AND STRONG WINDS HAS LED TO VERY HIGH
DANGER AS WELL. LOW 50S DEWPOINTS HAVE REACHED NORTHEAST KANSAS
AND SOUTHWEST IOWA THOUGH...WE SHOULD SEE DEWPOINTS RECOVER INTO
THE 50S THIS EVENING AS TEMPS COOL.

BULK WIND SHEAR IS NOT THAT IMPRESSIVE AT 30-35 KNOTS
INITIALLY... BUT SHOULD INCREASE TO 40 TO 50 KNOTS THROUGH THE
EVENING. LOW LEVEL JET SHOULD ALSO STRENGTHEN WHICH MAY HELP BOOST
STORM POTENTIAL THROUGH THE EVENING...ALTHOUGH THE LATER INTO THE
EVENING...THEN INSTABILITY BEGINS TO WANE A BIT.

FEELING IS THAT STORMS WILL DEVELOP IN NORTHEAST NEBRASKA BY
22-23Z...THEN DEVELOP INTO MORE OF A LINER CLUSTER OF STORMS THAT
THEN MOVE ACROSS THE FORECAST AREA THROUGH THE EVENING...AND OUT
OF THE AREA BY DAYBREAK THURSDAY. STORMS PROBABLY DON'T REACH
LINCOLN UNTIL 8-9 PM AND OMAHA 9-10 PM...AND SOUTHEAST NE AND
SOUTHWEST IA EVEN LATER. SOME AREAS COULD GET AROUND AN INCH OF
RAIN PLUS OR MINUS...BUT STILL WELL WITHIN 3 HOURLY FLASH FLOOD
GUIDANCE VALUES OF JUST OVER 2 INCHES.

DRY AND COOLER BUT STILL ABOVE NORMAL WEATHER EXPECTED FOR
THURSDAY. ANOTHER WEAK WAVE MOVES OUT OF THE CENTRAL ROCKIES
THURSDAY NIGHT WHICH COULD BRING A FEW SHOWERS TO THE SOUTHERN
HALF OF THE FORECAST AREA...THEN EVEN COOLER FOR FRIDAY WITH BELOW
NORMAL TEMPERATURES. SATURDAY SHOULD BE ANOTHER BEAUTIFUL DAY WITH
TEMPS BACK INTO THE MID/UPPER 60S WITH BREEZY CONDITIONS DEVELOPING.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 241 PM CDT WED APR 1 2015

EASTER SUNDAY SHOULD ALSO BE ANOTHER BEAUTIFUL DAY WITH LOTS OF
SUNSHINE AND TEMPS IN THE UPPER 60S. AS WEAK SOUTHWEST FLOW ALOFT
REDEVELOPS LATE IN THE WEEKEND THROUGH EARLY NEXT WEEK...THERE
COULD BE ISOLATED CHANCES FOR SHOWERS/STORMS SUNDAY NIGHT THROUGH
ABOUT TUESDAY...ALTHOUGH THERE ARE SOME MODEL DISCREPANCIES
BETWEEN GFS/ECMWF AND THUS CONFIDENCE IS LOW ON THE DETAILS AT
THIS TIME.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 625 PM CDT WED APR 1 2015

COLD FRONT AND ASSOCIATED SEVERE STORMS WERE LOCATED OVER KOFK AT
TAF ISSUANCE. STORMS WILL PROBABLY BE EAST OF KOFK BY 01Z.
KLNK/KOMA WELL AHEAD OF THE COLD FRONT AT TAF ISSUANCE WITH VFR
CONDITIONS...BUT WITH SOUTHERLY WINDS AT 20 GUSTING TO 30 KNOTS.
STORMS ARRIVE AT KLNK BY 03Z AND KOMA BY 04Z. STORMS AFFECT THESE
TWO LOCATIONS THROUGH ABOUT 08-09Z...THEN VFR AFTERWARD.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...DEWALD
SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...DEWALD
Hazardous weather outlook, Apr 1, 5:39 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
539 PM CDT WED APR 1 2015

IAZ043-055-056-069-079-080-090-091-NEZ012-015-017-018-030>034-
042>045-050>053-065>068-078-088>093-021245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CEDAR-THURSTON-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-
BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
539 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

VERY HIGH FIRE DANGER WILL REMAIN IN PLACE IN ADVANCE OF A COLD
FRONT UNTIL ABOUT 7 TO 8 PM.

SCATTERED SEVERE TO THUNDERSTORMS WILL CONTINUE DEVELOP LATE THIS
AFTERNOON OVER NORTHEAST NEBRASKA THEN SPREAD SLOWLY SOUTHEAST
INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA TONIGHT. SOME STORMS
MAY BE SEVERE EARLY THIS EVENING WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

THE THREAT FOR SEVERE STORMS SHOULD DIMINISH AS WE HEAD TOWARD
MIDNIGHT. HOWEVER SOME AREAS OF HEAVY RAIN WILL BE POSSIBLE AS
RAIN AND ISOLATED THUNDERSTORMS WILL BE SLOW TO CLEAR SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA. RAINFALL AMOUNTS OVER AN INCH ARE
POSSIBLE ALONG INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORM ACTIVITY WILL COME SUNDAY NIGHT
AND MONDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS EVENING.

NEZ011-016-021245-
KNOX-ANTELOPE-
539 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE NEXT CHANCE FOR THUNDERSTORM ACTIVITY WILL COME SUNDAY NIGHT
AND MONDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

DEWALD

In the hours before

Special weather statement, Apr 1, 8:38 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
838 PM CDT WED APR 1 2015

NEZ033-034-043>045-050-051-020200-
DODGE NE-COLFAX NE-BUTLER NE-WASHINGTON NE-BURT NE-SAUNDERS NE-
CUMING NE-
838 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...NORTHWESTERN
WASHINGTON...SOUTHEASTERN CUMING...SOUTHEASTERN COLFAX...NORTHWESTERN
SAUNDERS...CENTRAL BUTLER AND SOUTHERN BURT COUNTIES UNTIL 900 PM
CDT...

AT 837 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WEST POINT TO NEAR
RISING CITY...AND MOVING EAST AT 40 MPH. THERE IS ALSO AN OUTFLOW
BOUNDARY WELL AHEAD OF THESE STORMS WHERE WINDS MAY ALSO BE GUSTY
AND CREATE AREAS OF BLOWING DUST.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...DAVID CITY...TEKAMAH...NORTH BEND...SCRIBNER...HOOPER...
CEDAR BLUFFS...RISING CITY...NICKERSON...BRAINARD...PRAGUE...
UEHLING...CRAIG...OAKLAND...MORSE BLUFF...OCTAVIA...WINSLOW...
BRUNO...ROGERS AND LINWOOD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN NEBRASKA.

LAT...LON 4181 9610 4115 9687 4117 9737 4190 9648
TIME...MOT...LOC 0137Z 260DEG 34KT 4177 9668 4124 9731

MILLER
Special weather statement, Apr 1, 9:11 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
911 PM CDT WED APR 1 2015

IAZ043-055-056-069-079-NEZ034-044-045-050>053-065>067-020315-
SHELBY IA-MILLS IA-HARRISON IA-POTTAWATTAMIE IA-MONONA IA-DODGE NE-
DOUGLAS NE-SEWARD NE-LANCASTER NE-SAUNDERS NE-SARPY NE-CASS NE-
BUTLER NE-WASHINGTON NE-BURT NE-
911 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...SOUTH
CENTRAL MONONA...HARRISON...NORTHWESTERN MILLS...WEST CENTRAL
SHELBY...NORTHWESTERN CASS...DOUGLAS...SOUTHEASTERN DODGE...NORTHERN
LANCASTER...SAUNDERS...SARPY...NORTHEASTERN SEWARD...WASHINGTON...
SOUTHEASTERN BUTLER AND SOUTHEASTERN BURT COUNTIES UNTIL 1015 PM
CDT...

AT 911 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PISGAH TO 6 MILES WEST OF
WESTON...AND MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...LINCOLN...COUNCIL BLUFFS...BELLEVUE...FREMONT...PAPILLION...
LA VISTA...BLAIR...RALSTON...WAHOO...GRETNA...WAVERLY...DAVID CITY...
MISSOURI VALLEY...ASHLAND...VALLEY...TEKAMAH...LOGAN...SPRINGFIELD
AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4159 9548 4112 9591 4069 9679 4128 9713
      4205 9594
TIME...MOT...LOC 0211Z 308DEG 24KT 4184 9596 4117 9686

NIETFELD/BCM
Special weather statement, Apr 1, 9:28 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
928 PM CDT WED APR 1 2015

NEZ065-066-078-088-089-020330-
JEFFERSON NE-SEWARD NE-GAGE NE-LANCASTER NE-SALINE NE-
928 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SALINE...JEFFERSON...GAGE...
SOUTHWESTERN LANCASTER AND SEWARD COUNTIES UNTIL 1030 PM CDT...

AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GRESHAM TO CHESTER...
AND MOVING EAST AT 45 MPH TOWARD SOUTHEAST NEBRASKA.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS...AND THEY COULD INTENSIFY.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...SEWARD...CRETE...FAIRBURY...MILFORD...WILBER...WYMORE...
FRIEND...UTICA...DORCHESTER...DE WITT...CORTLAND...PLYMOUTH...BEAVER
CROSSING...BLUE SPRINGS...ODELL...DILLER...STAPLEHURST...WESTERN AND
CLATONIA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 183.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 43.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 366 AND 390.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN NEBRASKA.

LAT...LON 4104 9737 4104 9698 4054 9669 4001 9659
      4000 9737
TIME...MOT...LOC 0227Z 268DEG 37KT 4097 9741 4002 9762

NIETFELD
Special weather statement, Apr 1, 10:14 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1014 PM CDT WED APR 1 2015

IAZ055-056-069-079-NEZ045-051>053-066>068-020415-
SHELBY IA-MILLS IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-CASS NE-
LANCASTER NE-OTOE NE-WASHINGTON NE-SAUNDERS NE-SARPY NE-
1014 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATTAMIE...
SOUTHEASTERN HARRISON...SOUTHWESTERN SHELBY...NORTHWESTERN MILLS...
CASS...DOUGLAS...SOUTHEASTERN WASHINGTON...LANCASTER...NORTHWESTERN
OTOE...SOUTHEASTERN SAUNDERS AND SARPY COUNTIES UNTIL 1115 PM CDT...

AT 1013 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LOGAN
TO 9 MILES SOUTH OF VALPARAISO...AND MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...LINCOLN...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA VISTA...
PLATTSMOUTH...RALSTON...GRETNA...WAVERLY...MISSOURI VALLEY...
ASHLAND...VALLEY...HICKMAN...LOGAN...SPRINGFIELD...YUTAN...
LOUISVILLE...WEEPING WATER AND TREYNOR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4148 9535 4099 9582 4058 9672 4093 9691
      4178 9566
TIME...MOT...LOC 0313Z 306DEG 15KT 4171 9567 4095 9678

NIETFELD/BCM
Local storm report, Apr 1, 10:34 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1034 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             LINCOLN                 40.82N 96.69W
04/01/2015  E1.00 INCH       LANCASTER          NE   LAW ENFORCEMENT

&&

CZAPOTOC
Special weather statement, Apr 1, 11:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1113 PM CDT WED APR 1 2015

IAZ090-NEZ068-089>093-020515-
FREMONT IA-NEMAHA NE-RICHARDSON NE-JOHNSON NE-GAGE NE-PAWNEE NE-
OTOE NE-
1113 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FREMONT...
NORTHWESTERN RICHARDSON...JOHNSON...NEMAHA...SOUTHEASTERN GAGE...
PAWNEE AND SOUTHEASTERN OTOE COUNTIES UNTIL 1215 AM CDT...

AT 1113 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SYRACUSE TO NEAR
TECUMSEH TO 8 MILES NORTHEAST OF BLUE SPRINGS...AND MOVING EAST
AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUBURN...SYRACUSE...TECUMSEH...WYMORE...PAWNEE CITY...HUMBOLDT...
PERU...BLUE SPRINGS...JOHNSON...COOK...ODELL...TABLE ROCK...
TALMAGE...LORTON...NEMAHA...FILLEY...BROWNVILLE...BARNESTON...BROCK
AND ELK CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4001 9684 4023 9676 4039 9636 4068 9618
      4058 9564 4058 9577 4053 9577 4052 9575
      4053 9570 4056 9568 4054 9565 4052 9566
      4051 9570 4050 9568 4047 9570 4046 9567
      4032 9567 4001 9615
TIME...MOT...LOC 0413Z 269DEG 24KT 4069 9614 4040 9628 4024 9657

NIETFELD/BCM

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:05 PM CDTSpecial Weather StatementOAXPlatte, Stanton40 min
Apr 1, 8:06 PM CDTSpecial Weather StatementOAXColfax39 min
Apr 1, 8:12 PM CDTSpecial Weather StatementOAXBurt, Cuming33 min
Apr 1, 8:38 PM CDTSpecial Weather StatementOAXBurt, Butler, Dodge22 min
Apr 1, 8:42 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge, Saunders33 min
Apr 1, 9:11 PM CDTSpecial Weather StatementOAXDodge, Douglas, Lancaster, Sarpy, Saunders, Washington64 min
Apr 1, 9:28 PM CDTSpecial Weather StatementOAXGage, Jefferson, Saline, Seward62 min
Apr 1, 9:52 PM CDTSevere Thunderstorm WarningOAXSeward23 min
Apr 1, 10:14 PM CDTSpecial Weather StatementOAXCass, Douglas, Lancaster, Sarpy61 min
Apr 1, 10:36 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe24 min
Apr 1, 11:05 PM CDTSevere Thunderstorm WarningOAXCass, Otoe25 min
Apr 1, 11:13 PM CDTSpecial Weather StatementOAXGage, Johnson, Nemaha, Otoe, Pawnee62 min
Apr 1, 11:44 PM CDTSpecial Weather StatementOAXJefferson46 min
Apr 2, 12:06 AM CDTSpecial Weather StatementOAXPawnee, Richardson39 min
Apr 2, 12:32 AM CDTSpecial Weather StatementOAXGage, Jefferson, Johnson, Nemaha, Pawnee, Richardson43 min
Apr 1, 7:52 PM CDTSpecial Weather StatementOAXMonona23 min
Apr 1, 11:51 PM CDTSpecial Weather StatementOAXMontgomery, Page39 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.